MathSciNet Relay Station
MathSciNet bibliographic data
MR1500481 70F10 (70F15)
Longley, William Raymond Errata: "A class of periodic orbits of an infinitesimal body subject to the attraction of $n$ finite bodies'' [Trans. Amer. Math. Soc. 8 (1907), no. 2, 159–188; 1500780]. Trans. Amer. Math. Soc. 8 (1907), no. 4, 535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement